About this Journal Submit a Manuscript Table of Contents
Journal of Mathematics
Volume 2013 (2013), Article ID 169020, 5 pages
http://dx.doi.org/10.1155/2013/169020
Research Article

and Models: A Self-Similar Approach

Departamento Física Atómica, Molecular y Nuclear, Universidad Complutense de Madrid, 28040 Madrid, Spain

Received 15 September 2012; Revised 28 November 2012; Accepted 12 December 2012

Academic Editor: Jianming Zhan

Copyright © 2013 José Antonio Belinchón. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Antonio Belinchón, “ and Models: A Self-Similar Approach,” Journal of Mathematics, vol. 2013, Article ID 169020, 5 pages, 2013. doi:10.1155/2013/169020